# SDR DALA2018020200614

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,551 hours, 20,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 794-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE DOUBLER BS 794 - 807,  BETWEEN STINGERS 27R TO 27L IN THE AFT CARGO BAY.  THE DOUBLER WAS REPLACED IAW SRM 51-40-02, & ER/A 565488-14, REV ORIGINAL, PAR 19.
